Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm thinking Prozac ed_uk

Posted by Meri-Tuuli on August 22, 2005, at 5:26:49

In reply to Re: I'm thinking Prozac Meri-Tuuli, posted by ed_uk on August 21, 2005, at 14:49:41

Hi Ed

Well Prozac was the first ever AD I tired and it just made me crazy! Well maybe it was my body reacting to it and it might be different now that I'm a well seasoned ADer! Or maybe it was just that time of my life....anyway I lost loads of weight on it, I couldn't eat properly as I was really nausous all the time. I got really bad chills and all of the usual SSRI side effects seemed alot more pronouced. Plus it made my anxiety much worse.

Good luck!

warm regards, Meri


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Meri-Tuuli thread:544795
URL: http://www.dr-bob.org/babble/20050821/msgs/545069.html